The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 46, Issue 3, 2010
Metadata
 

A Tower of Riemann Surfaces whose Bergman Kernels Jump at the Roof
Takeo Ohsawa
pp. 473–478
Abstract | Full-Text PDF (403 KB) | Metadata

On the Symmetry of b-Functions of Linear Free Divisors
Michel Granger and Mathias Schulze
pp. 479–506
Abstract | Full-Text PDF (434 KB) | Metadata

A Finite Presentation of Universal Coverings of Lie Tori
Saeid Azam, Hiroyuki Yamane and Malihe Yousofzadeh
pp. 507–548
Abstract | Full-Text PDF (464 KB) | Metadata

Non-negativity of the Fourier Coefficients of Eta Products Associated to Regular Systems of Weights
Seidai Yasuda
pp. 549–563
Abstract | Full-Text PDF (284 KB) | Metadata

Low Energy Asymptotics of the Spectral Shift Function for Pauli Operators with Nonconstant Magnetic Fields
Georgi Raikov
pp. 565–590
Abstract | Full-Text PDF (382 KB) | Metadata

An Overdetermined Problem for an Elliptic Equation
Robert Dalmasso
pp. 591–606
Abstract | Full-Text PDF (245 KB) | Metadata

Hecke von Neumann Algebra of Ergodic Discrete Measured Equivalence Relations
Hisashi Aoi and Takehiko Yamanouchi
pp. 607–667
Abstract | Full-Text PDF (539 KB) | Metadata

Extending Polynomials in Maximal and Minimal Ideals
Daniel Carando and Daniel Galicer
pp. 669–680
Abstract | Full-Text PDF (265 KB) | Metadata

Penalization of a Positively Recurrent Diffusion by an Exponential Function of its Local Time
Christophe Profeta
pp. 681–718
Abstract | Full-Text PDF (453 KB) | Metadata

Segal–Bargmann Transform and Paley–Wiener Theorems on Motion Groups
Suparna Sen
pp. 719–740
Abstract | Full-Text PDF (294 KB) | Metadata